Acta Mechanica Sinica
Acta Mechanica Sinica  2011, Vol. 27 Issue (2): 215-221    DOI:
Research papers  | 
Numerical simulation of pedestrian flow past a circular obstruction
Y.Q. Jiang1,R.X. Liu2,Y.L. Duan2
1. Department of Mathematics, Southwest University of Science and Technology, 621010 Mianyang, China
2. Department of Mathematics, University of Science and Technology of China, 230026 Hefei, China
Copyright © Acta Mechanica Sinica Editorial Office
Address: No.15 Bei Si Huan Xi Road, Beijing 100190, China
Telephone: +86-(0)10-62536271   Fax:+86-(0)10-82543907
Technical support: Beijing Magtech